# SDR AMWA82203BC

- Difficulty date: January 23, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N162ZV
- Make and model: Beech 1900D
- Aircraft serial: UE162
- Aircraft time: 17,008 hours, 30,043 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 112401
- Condition: Discharged
- Part time: 4,554 hours, 6,916 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGE LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE CHARGED THE BATTERY AS NEEDED TO CLEAR DISCREPANCY.  THIS BATTERY CHARGE LIGHT ILLUMINATION IS CONSIDERED A NUISANCE WARNING, CAUSING SERIOUS DISTRACTION TO THE PILOTS.
